# SDR CA040704001

- Difficulty date: June 30, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03218H1518
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE THE F/O'S WINDSHIELD SHATTERED, CREW ELECTED TO DIVERT. MAINTENANCE REPLACED WINDSHIELD.(SEE ALSO: US NR 2004071600072)
